# SDR UALA2011082504557

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 44,009 hours, 17,522 cycles
- Engine: Iae V2522A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE DISCHARGED.  FIRE BOTTLE ACCIDENTALLY DISCHARGED WHILE REPLACING APU FIRE LOOP.  NEED FIRE BOTTLE AND SQUIBS REPLACED.  NOT AVAILABLE AT LAX.  APU IS INOP.  REPLACED APU FIRE BOTTLE AND SQUIB PER AMM, OPS CHECKS OKAY FOR SERVICE.
